# SDR 98UAL900101

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Rt Engine
- Component: Sunstrand, MR24114
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT GENERATOR EICAS MESSAGE DISPLAYED.  GENERATOR DRIVE LIGHT ILLUMINATED.   GENERATOR DRIVE DISCONNECTED.  *S/D*  MECHANICS PERFORMED BPCU BIT TEST, INLET TEMP SENSOR-WIRING RIGHT IDG MESSAGE WAS DISPLAYED.  DURING IDG INSPECTION FOUND T2 POWER CABLE TERMINAL STUD LOOSE DUE TO OVERHEAT.  THE IDG WAS REPLACED.  SYSTEM OPERATIONALLY CHECKED GOOD.
